# SDR CA140128010

- Difficulty date: January 26, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Seal
- Condition: Leaking
- Location: Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT DIVERTED DUE TO LT ENGINE OIL TEMPERATURE INDICATION LOW AND FLUCTUATING.  ENGINE HAD THE LT IDG CARBON SEAL REPLACED DUE TO AN OBSERVED LEAK AFTER THE EVENT.
